Chemists Own

Chemists' Own Children's Pain & Fever 1M - 2Yrs 20mL

No reviews yet Write a Review
Overview For effective temporary relief of fever and pain.For effective temporary relief of fever and pain associated with: Teething, Headache, Immunisation, Ea…
SKU: 17173
Online Availability: In Stock
$7.75
SAVE

Overview

For effective temporary relief of fever and pain.

For effective temporary relief of fever and pain associated with: Teething, Headache, Immunisation, Earache, Symptoms of colds & flu.

AUST R NUMBER:

290446

Ingredients

CONTAINS:

Cherry Vanilla Flavour

INGREDIENTS:

Paracetamol 48 mg/1 mL

Instructions

DOSAGE:

1 - 3 months (4 - 6 kg) 0.6 - 0.9 mL
3 - 6 months (6 - 8 kg) 0.9 - 1.2 mL
6 - 12 months (8 - 10 kg) 1.2 - 1.5 mL
1 - 2 years (10 - 12 kg) 1.5 - 1.8 mL
REPEAT DOSE EVERY 4 TO 6 HRS AS NECESSARY.
MAXIMUM 4 TIMES WITHIN 24 HOURS. Keep to
the recommended dose.
NOT RECOMMENDED FOR USE IN INFANTS
UNDER 1 MONTH OF AGE.
Give to children under 6 months only on medical
advice, and children aged 6 months to 2 years only
on health care professional advice

Storage

STORAGE TEMPERATURE:

Below 25ºC

Safety

PRODUCT WARNINGS:

Do not use together with other products containing paracetamol unless advised to by a doctor or pharmacist. CAUTION: If an overdose is taken or suspected, ring the Poisons Information Centre (131 126) or go to a hospital straight away, even if the child feels well, because of the risk of delayed, serious liver damage. Contains: saccharin sodium, hydroxybenzoates. Please note rinse syringe after each use. Keep syringe out of reach of children and discard after bottle is finished.

ONLINE MANDATORY STATEMENT:

Always read the label and follow the directions for use. Incorrect use could be harmful.

This product hasn't received any reviews yet. Be the first to review this product!

Chemists' Own Children's Pain & Fever 1M - 2Yrs 20mL

$7.75
SAVE

Description

Overview

For effective temporary relief of fever and pain.

For effective temporary relief of fever and pain associated with: Teething, Headache, Immunisation, Earache, Symptoms of colds & flu.

AUST R NUMBER:

290446

Ingredients

CONTAINS:

Cherry Vanilla Flavour

INGREDIENTS:

Paracetamol 48 mg/1 mL

Instructions

DOSAGE:

1 - 3 months (4 - 6 kg) 0.6 - 0.9 mL
3 - 6 months (6 - 8 kg) 0.9 - 1.2 mL
6 - 12 months (8 - 10 kg) 1.2 - 1.5 mL
1 - 2 years (10 - 12 kg) 1.5 - 1.8 mL
REPEAT DOSE EVERY 4 TO 6 HRS AS NECESSARY.
MAXIMUM 4 TIMES WITHIN 24 HOURS. Keep to
the recommended dose.
NOT RECOMMENDED FOR USE IN INFANTS
UNDER 1 MONTH OF AGE.
Give to children under 6 months only on medical
advice, and children aged 6 months to 2 years only
on health care professional advice

Storage

STORAGE TEMPERATURE:

Below 25ºC

Safety

PRODUCT WARNINGS:

Do not use together with other products containing paracetamol unless advised to by a doctor or pharmacist. CAUTION: If an overdose is taken or suspected, ring the Poisons Information Centre (131 126) or go to a hospital straight away, even if the child feels well, because of the risk of delayed, serious liver damage. Contains: saccharin sodium, hydroxybenzoates. Please note rinse syringe after each use. Keep syringe out of reach of children and discard after bottle is finished.

ONLINE MANDATORY STATEMENT:

Always read the label and follow the directions for use. Incorrect use could be harmful.

Customers Also Viewed